# SDR 2008UALA05546

- Difficulty date: August 31, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 34,730 hours, 13,297 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 255 HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  REMOVED BEAM.  BEGAN INSTALLING FLOORBEAM 255 IN A/C.  COMPLETED INSTALLATION OF FLOORBEAM 255.  INSPECTED INSTALLATION OF BEAM 255 FOR SAFETY AND SECURITY.
